Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had viral fever, antibiotics caused loose motions, O2 led to constipation, anus area ruptured, bleeding. Advise ?

Hi Doctor, almost a month back i had viral fever and given antibiotic . This resulted in loose motion. further advised to take O2,which resulted in severe constipation . I need to apply pressure for passing stool .Area got ruptured and started blleding for 2 days. consulted dr. last friday advised ointment but burning sensation and pain I am unable to tolerate till today .pl advise
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
hello there..

Severe constipation results in inflammation and fissuring of the anal mucosa and perianal skin which cause pain during defecation along with fresh bleeding.
You continue the ointment advised by your doctor. But along with it you take an anti inflammatory tab like ibuprofen (if not allergic to it). Ibuprofen would help reduce the inflammation and relieve pain. Also sitz bath will help ie Sit in bathtub containing warm water with pich of salt added for 15mins, 3times a day. Take a stool softener like isabgol husk in water.
Besides take good amount of roughage in diet with green leafy vegetables and salads in your diet. Drink plenty of water. These would help avoid further constipation.
Answered: Sun, 7 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor